# SDR DJFA00117

- Difficulty date: April 2, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N445CW
- Make and model: Beech 400A
- Aircraft serial: RK45
- Aircraft time: 2,844 hours, 3,263 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 1298362
- Part serial: 386
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS FLYING AT FL330, HEARD A LOUD BANG AND THE CABIN RATE NEEDLE FLUCTUATED.  SUSPECTED LOST PRESSURIZATION.  INITIATED AN EMERGENCY DESCENT PROCEDURES.  CABIN STARTED FILLING WITH BLACK SMOKE.  ALSO NOTICED THE ACM FAIL LIGHT CAME ON.  DECLARED AN EMERGENCY AND LANDED AT NEWARK WITHOUT INCIDENT.  THE PROBLEM WAS CAUSED BY THE ACM COALESCER BAG FREEZING AND THE NOISE WAS THE BYPASS VALVE POPPING OPEN.  THE FREEZING OF THE COALESCER BAG WAS DO TO THE TEMP SENSOR FAILED.
